# SDR R61A2021110200846

- Difficulty date: October 15, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N650RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000071
- Aircraft time: 44,726 hours, 27,989 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Track
- Part number: 17067358009
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE AC WAS ION FOR HVY CK FOUND CENTER FUSELAGE 1 CABIN FLOOR STRUCTURE FR23 TO FR 34 LBL 11 SEAT TRACK CORRODED FROM FR 29  TO FR 34. MX REPLACED SEAT TRACK PN 170-67358-009 IAW SRM 51-41-02, 51-43-02, 51-43-01. SEE AAR NRC# 4500976-1000-0113. AC REMAINS IN YQG FOR COMPLETION
